University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Grant, J"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 29.

Article

Graf, M, Grant, James, Kunzinger, M and Steinbauer, R (2017) The Hawking–Penrose singularity theorem for C1,1-Lorentzian Communications in Mathematical Physics.

Grant, J and Tod, P (2015) Valiente Kroon’s obstructions to smoothness at infinity General Relativity and Gravitation, 47, 3. Art. 18-7.

Grant, JDE and Lefloch, PG (2014) Null injectivity estimate under an upper bound on the curvature COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 22 (5). pp. 965-996.

Grant, JDE and Tassotti, N (2014) A positive mass theorem for low-regularity Riemannian metrics

Treude, J-H and Grant, JDE (2013) Volume comparison for hypersurfaces in Lorentzian manifolds and singularity theorems ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 43 (3). pp. 233-251.

Chruściel, PT, Grant, JDE and Minguzzi, E (2013) On differentiability of volume time functions

Grant, JDE and Lackey, BC (2012) On Galilean connections and the first jet bundle CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 10 (5). pp. 1889-1895.

Chrusciel, PT and Grant, JDE (2012) On Lorentzian causality with continuous metrics CLASSICAL AND QUANTUM GRAVITY, 29 (14), ARTN 1.

Grant, JDE and Tassotti, N (2012) A positive mass theorem for low-regularity metrics

Burtscher, AY, Grant, JDE and LeFloch, PG (2012) New Energy Inequalities for Tensorial Wave Equations on Spacetimes that Satisfy a One-Sided Bound COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 37 (9). pp. 1596-1619.

Grant, JDE (2011) Areas and Volumes for Null Cones ANNALES HENRI POINCARE, 12 (5). pp. 965-985.

Grant, JDE (2011) Synthetic geometry and generalised functions Novi Sad Journal of Mathematics, 41, 1. pp. 75-84.

Grant, JDE (2010) The ADHM Construction and Non-local Symmetries of the Self-dual Yang-Mills Equations COMMUNICATIONS IN MATHEMATICAL PHYSICS, 296 (2). pp. 405-428.

Grant, JDE (2010) Reducible Connections and Non-local Symmetries of the Self-dual Yang-Mills Equations COMMUNICATIONS IN MATHEMATICAL PHYSICS, 296 (2). pp. 429-446.

Grant, JDE and Vickers, JA (2009) Block diagonalization of four-dimensional metrics CLASSICAL AND QUANTUM GRAVITY, 26 (23), ARTN 2.

Grant, JDE, Mayerhofer, E and Steinbauer, R (2009) The Wave Equation on Singular Space-Times COMMUNICATIONS IN MATHEMATICAL PHYSICS, 285 (2). pp. 399-420.

Grant, JDE and Mayerhofer, E (2007) Wave equations on space-times of low regularity: Existence results and regularity theory in the framework of generalized function algebras

Dunajski, M, Grant, JDE and Strachan, IAB (2007) Multidimensional integrable systems and deformations of Lie algebra homomorphisms JOURNAL OF MATHEMATICAL PHYSICS, 48 (9), ARTN 09350.

Musso, E and Grant, JDE (2004) Coisotropic variational problems Journal of Geometry and Physics, 50, 1-4. pp. 303-338.

Breimesser, SV, Grant, JDE and Pearson, DB (2002) Value distribution and spectral theory of Schrodinger operators with L^2-sparse potentials

Grant, JDE (2001) Grassmann structures and integrable systems Journal of Geometry and Physics, 40, 2. pp. 161-175.

Grant, JDE (1999) Paraconformal Structures and Integrable Systems

Grant, JDE (1998) A Spinorial Hamiltonian Approach to Gravity Classical and Quantum Gravity, 16. pp. 3419-3437.

Grant, JDE and Moss, IG (1997) Hamiltonians for Reduced Gravity Phys.Rev. D, 56. pp. 6284-6292.

Grant, JDE (1996) $L\rm sdiff\,\scr M$ and the Einstein equations Classical and Quantum Gravity, 13, 1. L1-L5.

Grant, JDE (1993) Cosmic strings and chronology protection Physical Review. D. Third Series, 47, 6. pp. 2388-2394.

Grant, JDE (1993) On self-dual gravity Physical Review. D. Third Series, 48, 6. pp. 2606-2612.

Book Section

Grant, JA, Mitchell, MI, Nyame, FK and Yakovleva, N (2013) Micro-Regionalisms, Information and Communication Technologies, and Migration in West Africa: A Comparative Analysis of Ghana's Diamond, Cocoa, and Gold Sectors In: Mapping Agency: Comparing Regionalisms in Africa. Ashgate Publishing, Ltd., pp. 149-174. ISBN 1409465101

Other

Grant, JDE and LeFloch, PG (2014) Null injectivity estimate under an upper curvature bound .

This list was generated on Sat Nov 18 14:19:49 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800